# SDR TRBA2011086

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,534 hours, 30,123 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 684
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE F/O REPORTED THE LT BRAKE FELT SPONGY DURING LANDING.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O MASTER CYLINDER IAW JIC 32-42-13.  THE ACFT WAS RETURNED TO SERVICE.
